MAUDE Adverse Event Report: RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VT2110X24B
Medical Device Problem Codes Circuit Failure (1089); Mechanical Problem (1384); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The aeris evo ventilator was returned to a third-party service center for evaluation, and the customer¿s complaint was confirmed.The device was not in use on a patient at the time of the occurrence.During the evaluation of the device an error code indicating (aev_failure) was recorded in the device event log.In conclusion, the device's trilogy evo 3 way solenoid valve and proportional valve (aecm) needs to be replaced to address the issue.Additionally, during the service of the device, an error code in relation to outlet pressure sensor railed to maximum negative value was recorded in the event log unrelated to the reportable malfunction/issue.The technician recommends replacing the system board to address the issue.The inlet foam filter muffler and particulate filter was replaced as a part of required preventative maintenance.The internal battery door is damaged and needs to be replaced.The blower, blower chassis plate, bellow, machine flow sensor, proximal filters, in-line filter and system board tubing need to be replaced due to contamination.The evaluation is currently in process, and repairs have not yet begun.If additional information becomes available a supplemental report will be filed.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the aeris evo ventilator was returned to a third-party service center for evaluation, and the customer¿s complaint was confirmed.The device was not in use on a patient at the time of the occurrence.During the evaluation of the device an error code indicating (aev_failure) was recorded in the device event log.In conclusion, the device's trilogy evo 3 way solenoid valve and proportional valve (aecm) needs to be replaced to address the issue.Additionally, during the service of the device, an error code in relation to outlet pressure sensor railed to maximum negative value was recorded in the event log unrelated to the reportable malfunction/issue.The technician recommends replacing the system board to address the issue.The inlet foam filter muffler and particulate filter was replaced as a part of required preventative maintenance.The internal battery door is damaged and needs to be replaced.The blower, blower chassis plate, bellow, machine flow sensor, proximal filters, in-line filter and system board tubing need to be replaced due to contamination.The evaluation is currently in process, and repairs have not yet begun.If additional information becomes available a supplemental report will be filed.New information: new information: the aeris evo ventilator evaluation was concluded and error codes in relation to (ev_failure) (press_sensor_mismatch) and (out_press_railed_low) were noted in the device event log.The 3-way solenoid valves and aecm valve were recommended to be replaced to address the issue of ev_failure.The system board is defective and was recommended to be replaced to address the issue of out_press_railed_low.The device will be scrapped as per customer request.Correction to the previously filed conclusion code in box h.

Brand Name
AERIS EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23801101
Report Number2518422-2025-112641
Device Sequence Number9360426
Product Code CBK
UDI-Device Identifier00606959062962
UDI-Public(01)00606959062962
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVT2110X24B
Device Catalogue NumberVT2110X24B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown